# SDR USAA2012120300024

- Difficulty date: December 2, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 31,703 hours, 21,004 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE LT OVERWING SLIDE LOWER STAINLESS PLATE NOT IN POSTION.  MAINTENANCE INSTALLED LT OVERWING SLIDE LOWER STAINLESS PLATE TO PROPER POSITION - REFERENCE AMM 25-62-42-400-001-A.
